# SDR BAQA200700025

- Difficulty date: May 18, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N969ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 3,783 hours, 12,926 cycles
- Engine: Tmeca ARRIUS2B1
- System (JASC): 7601 · Engine Synchronizing
- Part: Switch
- Part number: 945UN01Q4AA8B
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REGULAR FUNCTIONAL CHECK OF ENGINE START SWITCHES, DISCOVERED THE NR1 AND NR2 ENGINE STARTING SWITCHES TO HAVE WORN DETENT IN THE SWITCH. THE SWITCH WAS ABLE TO BE MOVED FROM THE FLY POSITION TO THE OFF POSITION WITH OUT PULLING OUT OF DETENT.
